# SDR C77A20140630001

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 19,163 hours, 11,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED & THEN R & R THE R1 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM.
